Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 40, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2013, 8:41 PM CDT for 4 counties in Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 8:41 PM CDT (01:41 UTC)
- Expired
- Apr 27, 2013, 9:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Dickson County, TN, Houston County, TN, Montgomery County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 9:05 PM CDT | TSTM WND DMG | 1 Sse Chapmansboro, TN | A COUPLE TREES BLOWN DOWN IN THE HARPETH RIDGE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS54 KOHX 280141
SVROHX
TNC021-043-083-125-280215-
/O.NEW.KOHX.SV.W.0040.130428T0141Z-130428T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT SAT APR 27 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL HOUSTON COUNTY IN MIDDLE TENNESSEE...
MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 915 PM CDT
* AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 12 MILES EAST OF
ERIN...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CUNNINGHAM AND CHEATHAM DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
&&
LAT...LON 3665 8712 3655 8714 3653 8711 3646 8713
3630 8710 3626 8756 3645 8761
TIME...MOT...LOC 0141Z 257DEG 32KT 3638 8748
$$
SHAMBURGER2 follow-up statements
080
WWUS54 KOHX 280201
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CDT SAT APR 27 2013
TNC043-083-280211-
/O.CAN.KOHX.SV.W.0040.000000T0000Z-130428T0215Z/
DICKSON TN-HOUSTON TN-
901 PM CDT SAT APR 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOUSTON AND
NORTHERN DICKSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3665 8712 3655 8714 3653 8711 3646 8713
3630 8710 3630 8715 3631 8715 3632 8722
3633 8723 3632 8736 3633 8743 3652 8743
TIME...MOT...LOC 0201Z 257DEG 32KT 3642 8726
$$
TNC021-125-280215-
/O.CON.KOHX.SV.W.0040.000000T0000Z-130428T0215Z/
CHEATHAM TN-MONTGOMERY TN-
901 PM CDT SAT APR 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONTGOMERY AND NORTHWESTERN CHEATHAM COUNTIES UNTIL 915 PM CDT...
AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
SOUTH OF CLARKSVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CUNNINGHAM.
LAT...LON 3665 8712 3655 8714 3653 8711 3646 8713
3630 8710 3630 8715 3631 8715 3632 8722
3633 8723 3632 8736 3633 8743 3652 8743
TIME...MOT...LOC 0201Z 257DEG 32KT 3642 8726
$$
SHAMBURGER098
WWUS54 KOHX 280208
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT SAT APR 27 2013
TNC021-125-280218-
/O.EXP.KOHX.SV.W.0040.000000T0000Z-130428T0215Z/
CHEATHAM TN-MONTGOMERY TN-
908 PM CDT SAT APR 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY AND
NORTHWESTERN CHEATHAM COUNTIES WILL EXPIRE AT 915 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
LAT...LON 3665 8712 3655 8714 3653 8711 3646 8713
3630 8710 3630 8715 3631 8715 3632 8722
3633 8723 3632 8736 3633 8743 3652 8743
TIME...MOT...LOC 0208Z 257DEG 32KT 3643 8718
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:21 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 27, 6:21 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 621 PM CDT SAT APR 27 2013 .AVIATION UPDATE...FOR 00Z TAF PACKAGE... RADAR INDICATED STRONG THUNDERSTORMS INHIBITING VISIBILITIES AT KCKV AT TAF ISSUANCE. A FLASH FLOOD WARNING WAS ISSUED FOR THIS AREA. BELIEVE THESE STORMS WILL PERSIST THROUGH THE NEXT SIX HOURS. MVFR/IFR WILL PREVAIL FOR KCKV DUE TO THIS ACTIVITY. ELSEWHERE...LOW CEILINGS REMAIN AFTER POTENT RAINS THIS MORNING. BELIEVE DEVELOPMENT OF SHOWERS AND STORMS IS LIKELY OVER THE NEXT 6 HOURS AT KBNA AND KCSV. HAVE INCLUDED SOME IFR TEMPO GROUPS TO ACCOUNT FOR THIS. MANY AMENDMENTS MAY BE NEEDED AS THIS ACTIVITY CONTINUES TO WARRANT CATEGORY CHANGES. && .PREV DISCUSSION... /ISSUED 533 PM CDT SAT APR 27 2013/ MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH. EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW. ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY. THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING. 13 PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/ UPDATE... MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING. ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT HAVE RECEIVED THE HEAVIER RAINFALL TODAY. BOYD PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/ DISCUSSION... COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE... SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE PLATEAU ON MONDAY. WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE SHORTER TERM. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && TB12
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 522 PM CDT SAT APR 27 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-282230- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 522 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24. THIS INCLUDES NASHVILLE. SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING PROBLEMS...ESPECIALLY FOR SMALL STREAMS. INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT THE THREAT APPEARS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY. SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4 INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO SUNDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 27, 7:23 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
723 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM FLASH FLOOD WSW DOVER 36.48N 87.84W
04/27/2013 STEWART TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED FLOODING OF SEVERAL ROADWAYS
IN STEWART COUNTY. BIG ROCK ROAD... JOINER HOL ROAD...
ROBERTSON HILL ROAD... WILDLIFE ROAD... NORRIS HANDCOCK
ROAD... CENTERPOINT ROAD ALL REPORTED WITH FLOODING.
&&
EVENT NUMBER OHX1300357
TB12Local storm report, Apr 27, 7:27 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
727 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM FLASH FLOOD WSW DOVER 36.48N 87.84W
04/27/2013 STEWART TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED FLOODING OF SEVERAL ROADWAYS
IN STEWART COUNTY. BIG ROCK ROAD... JOINER HOLLOW
ROAD... ROBERTSON HILL ROAD... WILDLIFE ROAD... NORRIS
HANDCOCK ROAD... CENTERPOINT ROAD ALL REPORTED WITH
FLOODING.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1300357
TB12Special weather statement, Apr 27, 7:38 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT SAT APR 27 2013
TNZ093-280130-
WAYNE-
738 PM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE COUNTY...
AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR OLIVE HILL...MOVING NORTHEAST AT 30 MPH.
PEOPLE IN AND AROUND WAYNESBORO SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3547 8784 3549 8780 3549 8778 3535 8761
3515 8795 3519 8799 3529 8799 3530 8801
3530 8802 3533 8802
13Local storm report, Apr 27, 8:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FLASH FLOOD 6 NE DOVER 36.54N 87.77W
04/27/2013 STEWART TN EMERGENCY MNGR
WATER RESCUE UNDERWAY ON INDIAN MOUND ROAD. VEHICLE
DROVE INTO WATER AND STALLED. INDIVIDUAL WAS TRAPPED IN
VEHICLE.
&&
EVENT NUMBER OHX1300358
TB12Local storm report, Apr 27, 8:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 6 W SPRINGFIELD 36.50N 86.99W
04/27/2013 ROBERTSON TN AMATEUR RADIO
TREE DOWN ON ROAD REPORTED BY HAM RADIO OPERATORS ON ED
ROSS ROAD.
&&
EVENT NUMBER OHX1300359
TB12Local storm report, Apr 27, 8:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 SW SPRINGFIELD 36.45N 86.94W
04/27/2013 E0.88 INCH ROBERTSON TN TRAINED SPOTTER
NICKEL SIZE HAIL FELL IN COOPERTOWN.
&&
EVENT NUMBER OHX1300360
SHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 33 min |
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Apr 27, 7:23 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 9 hr |
| Apr 27, 7:38 PM CDT | Special Weather Statement | OHX | Wayne | 52 min |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Perry | 49 hr |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Cheatham | 23 hr |
| Apr 27, 7:46 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 29 min |
| Apr 27, 8:10 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 35 min |
| Apr 27, 8:26 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 27, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 34 min |
| Apr 27, 9:47 PM CDT | Flash Flood Warning | OHX | Stewart | 6 hr |
| Apr 27, 10:05 PM CDT | Flash Flood Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Apr 27, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Apr 27, 10:51 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more | 3 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Stewart | 56 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Montgomery | 32 hr |
| Apr 27, 11:19 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 4 hr |
| Apr 27, 11:37 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 6 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson, Sumner | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:55 PM CDT | Flash Flood Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Apr 28, 12:17 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 31 hr |
| Apr 28, 1:01 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 42 hr |
| Apr 28, 1:17 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more | 12 hr |
| Apr 28, 1:31 AM CDT | Tornado Warning | OHX | Bedford, Rutherford | 29 min |
| Apr 28, 1:42 AM CDT | River Flood Warning | OHX | Davidson | 5 hr |
| Apr 28, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 31 min |
| Apr 28, 2:48 AM CDT | River Flood Warning | OHX | Davidson | 8 hr |
| Apr 28, 2:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 41 hr |
| Apr 28, 3:01 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more | 10 hr |
| Apr 28, 6:28 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:52 AM CDT | River Flood Advisory | OHX | Cheatham | 12 hr |
| Apr 28, 8:48 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Apr 28, 9:03 AM CDT | River Flood Advisory | OHX | Davidson | 34 hr |
| Apr 28, 9:33 AM CDT | River Flood Warning | OHX | Montgomery | 53 hr |
| Apr 28, 9:45 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 10:18 AM CDT | River Flood Warning | OHX | Cheatham | 4 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | OHX | Wayne | 8 hr |
| Apr 28, 11:10 AM CDT | River Flood Advisory | OHX | Hickman | 64 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Giles | 7 hr |
| Apr 28, 11:29 AM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Apr 28, 11:50 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 14 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 24 hr |
| Apr 28, 1:54 PM CDT | Flash Flood Warning | OHX | Grundy | 3 hr |
| Apr 28, 2:31 PM CDT | Special Weather Statement | OHX | Wayne | 6 hr |
| Apr 28, 4:57 PM CDT | River Flood Advisory | OHX | Grundy | 20 hr |
| Apr 28, 5:03 PM CDT | River Flood Warning | OHX | Hickman | 27 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.